Testing the proportional odds model under random censoring

Dauxois, Jean-Yves, Kirmani, Syed N. U. A. . Biometrika 2003. 90 (4) :913-922

Locate this article in:

Bibtex

@article{CIS-184012,
  Author = {Dauxois, Jean-Yves and Kirmani, Syed N. U. A.},
  Title = {Testing the proportional odds model under random censoring},
  Journal = {Biometrika},
  Volume = {90},
  Number = {4},
  Year = {2003},
  Pages = {913--922},
  Keywords = {Censored data, Gaussian process, Odds ratio, Proportional hazards model, Counting process, Kaplan–Meier estimator}
}

Similar articles